Get Up to 80% OFF on our Discontinued and Overstock Items. Call for details.* Limited quantities.
Hart 5488 Tylenol 500MG Extra-Strengh Pain Relief 100 Tablets, 2 per pack

Hart 5488 Tylenol 500MG Extra-Strengh Pain Relief 100 Tablets

Hart 5326 Bayer, Aspirin 325 mg (NSAID), 100/2's box

Hart 5326 Bayer, Aspirin 325 mg (NSAID)

First Aid Only 90016 Physicians Care Extra-Strength Non-Aspirin Tablets, 100 Count

$9.66

First Aid Only 90016 Physicians Care Extra-Strength Non-Aspirin Tablets, 100 Count

Pain reliever and fever reducer. Temporarily relieves headaches, toothaches, and other minor aches and pains. Does not contain aspirin. Active Ingredients: Acetaminophen 500mg. Sold as a box of 50 individually sealed packets of 2 tablets. Perfect for standalone first aid or as a refill for a kit.

PhysiciansCare Extra-Strength Non-Aspirin Tablets, 100 Count (50 packets of 2 tablets), 500mg

  • PhysiciansCare medications contain the same active ingredients as the leading national brands.
  • Active Ingredient: Acetaminophen Purpose: Pain Reliever/Fever Reducer
  • Coated easy to swallow tablets
  • Medications are packed in a perforated dispenser box to allow easy access
  • Perfect to grab and go so you have a packet or to on hand.

Pieces: 100

Employee Count: 1 - 24

SKU
90016
More Information
NSIID 510-90016
UPC 73577900165
Manufacturer First Aid Only
Medicinal Quantities 100 tablets
Unit of Measure Box of 100
Retail Price $9.66
Write Your Own Review
Only registered users can write reviews. Please Sign in or create an account
Customer Questions
No Questions
Please, mind that only logged in users can submit questions